×

zbMATH — the first resource for mathematics

Sur la résolution d’une équation et d’une inéquation parabolique non linéaires. (French) Zbl 0251.35055

MSC:
35K55 Nonlinear parabolic equations
47H05 Monotone operators and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scH. Brezis, Problèmes unilatéraux, Math. Pures Appl., in press.
[2] Lions, J.L., Quelques méthodes de résolution des problèmes aux limites non linéaires, (1969), Dunod Paris, Chap. IV, §1.3 · Zbl 0189.40603
[3] Raviart, P.A., Sur la résolution de certaines équations paraboliques non linéaires, J. functional analysis, 5, 299-328, (1970) · Zbl 0199.42401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.